Arc index of pretzel knots of type (−p,q,r)

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 238
  • Download : 0
Publisher
AMER MATHEMATICAL SOC
Issue Date
2014-12
Language
English
Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY SERIES B, v.1, pp.135 - 147

ISSN
2330-1511
URI
http://hdl.handle.net/10203/203385
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0